Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 63, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 2, 2025, 3:56 PM CDT for 6 counties in Illinois. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 3:56 PM CDT (20:56 UTC)
- Expired
- Apr 2, 2025, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, DeWitt County, IL, Logan County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:14 PM CDT | HAIL 0.88 | Mechanicsburg, IL | Pea to nickel size hail in Mechanicsburg. |
| Apr 2, 4:27 PM CDT | TSTM WND GST 70 | Latham, IL | Latham Fire estimating 60 to 70 mph wind gusts. |
| Apr 2, 4:29 PM CDT | TSTM WND GST 90 | Latham, IL | Latham fire estimating wind gusts to 90 mph. |
| Apr 2, 4:40 PM CDT | TORNADO | 1 Nw Latham, IL | EF0 STRENGTH WITH MAX WIND SPEEDS OF 85 MPH AND PATH LENGTH OF 12.79 MILES, TRACKED NORTHEAST FROM LOGAN COUNTY INTO MACON COUNTY AND ENDED IN DE WITT COUNTY. THE TORNADO SNAPPED A POWER POLE, DID TREE DAMAGE, AND THEN BENT OVER TWO SMALL METAL TOWERS BEFORE D |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
915
WUUS53 KILX 022056
SVRILX
ILC021-039-107-129-137-167-022130-
/O.NEW.KILX.SV.W.0063.250402T2056Z-250402T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
356 PM CDT Wed Apr 2 2025
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Menard County in central Illinois...
Southern Logan County in central Illinois...
Northwestern Christian County in central Illinois...
Sangamon County in central Illinois...
Western De Witt County in central Illinois...
Southeastern Morgan County in west central Illinois...
* Until 430 PM CDT.
* At 355 PM CDT, severe thunderstorms were located along a line
extending from near Cornland to near Palmyra, moving northeast at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dawson, Sangchris Lake State Park, Mechanicsburg, Curran, Glenarm,
Thayer, Southern View, Latham, Riverton, Illinois State
Fairgrounds, Kenney, Williamsville, Elkhart, Chestnut, Clear Lake,
Loami, Sherman, Lowder, Chatham, and Pawnee.
This includes the following highways...
Interstate 55 between mile markers 77 and 114.
Interstate 72 between mile markers 89 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.
&&
LAT...LON 3997 8963 4025 8891 4005 8908 4005 8915
3997 8914 3992 8919 3992 8922 3988 8921
3950 8953 3952 8954 3952 9000
TIME...MOT...LOC 2055Z 242DEG 32KT 3996 8947 3941 8992
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AAT1 follow-up statement
044
WWUS53 KILX 022112
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
412 PM CDT Wed Apr 2 2025
ILC021-039-107-129-137-167-022130-
/O.CON.KILX.SV.W.0063.000000T0000Z-250402T2130Z/
Menard-Logan-Christian-Sangamon-De Witt-Morgan-
412 PM CDT Wed Apr 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN MENARD...SOUTHERN LOGAN...NORTHWESTERN CHRISTIAN...
SANGAMON...WESTERN DE WITT AND SOUTHEASTERN MORGAN COUNTIES...
At 411 PM CDT, severe thunderstorms were located along a line
extending from near Mount Pulaski to Girard, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dawson, Sangchris Lake State Park, Mechanicsburg, Curran, Glenarm,
Thayer, Southern View, Latham, Riverton, Illinois State Fairgrounds,
Kenney, Williamsville, Elkhart, Chestnut, Clear Lake, Loami, Sherman,
Lowder, Chatham, and Pawnee.
This includes the following highways...
Interstate 55 between mile markers 77 and 114.
Interstate 72 between mile markers 89 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3997 8963 4025 8891 4005 8908 4005 8915
3997 8914 3992 8919 3992 8922 3988 8921
3950 8953 3952 8954 3952 9000
TIME...MOT...LOC 2111Z 242DEG 32KT 4002 8933 3947 8978
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:52 PM CDT, 3 hours 4 minutes earlier. Its key messages:
- A significant severe weather event will unfold later today. The highest probabilities (greater than 10% chance) for tornadoes continue to be focused along/southeast of a Champaign to Taylorville line this afternoon.
- Very strong southerly winds will develop today...with gusts reaching as high as 50-55mph along the I-57 corridor.
- Multiple rounds of showers and thunderstorms will lead to a risk for excessive rainfall and flooding issues along and south of I-70...where a Flood Watch is in effect from this afternoon through Sunday morning.
Area forecast discussion, Apr 2, 12:52 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 1252 PM CDT Wed Apr 2 2025 .KEY MESSAGES... - A significant severe weather event will unfold later today. The highest probabilities (greater than 10% chance) for tornadoes continue to be focused along/southeast of a Champaign to Taylorville line this afternoon. - Very strong southerly winds will develop today...with gusts reaching as high as 50-55mph along the I-57 corridor. - Multiple rounds of showers and thunderstorms will lead to a risk for excessive rainfall and flooding issues along and south of I-70...where a Flood Watch is in effect from this afternoon through Sunday morning. && .UPDATE... Issued at 1058 AM CDT Wed Apr 2 2025 A warm front associated with a powerful low to the northwest has surged northward through the area, with RAP-based mesoanalysis indicating 1000-1500 J/kg CAPE in the warm sector developing across the area east of I-55. Moving into this area has been a cluster of thunderstorms containing damaging winds. While this cluster should move off toward northeast IL by noon, additional thunderstorms will develop eastward from current activity in Missouri, as well as spread northeastward into areas mainly east of I-55. An Enhanced Risk for severe thunderstorms/tornadoes continues, with a Moderate Risk from I-70 southward where eventual destabilization should be maximized by late this afternoon. At this time, there is fairly good high-resolution model guidance suggesting severe storms pass I-57 by 7 PM and Lawrenceville by 9 PM. General winds will be strong and gusty as well, with 45-55 mph gusts expected to spread across the entire area (strongest in east-central IL) by afternoon, and a Wind Advisory is in effect. Updates this morning have been minimal as PoPs/Thunderstorm chances have been right on track. Temperatures and winds have been affected in and behind the cluster of storms that moved through the I-55 corridor, and continue to make short term adjustments for cooler temperatures and disruptions to the south/southeast winds in this area. 37 && .DISCUSSION... Issued at 354 AM CDT Wed Apr 2 2025 ...Severe Weather Today... 08z/3am surface analysis shows a warm front extending from Kansas to western Tennessee. Clusters of non-severe elevated convection have developed well north of the boundary across central Illinois. These storms will continue to shift steadily northward and will be mostly N/NE of the KILX CWA by daybreak. Meanwhile further west, a more significant line of convection has formed along a cold front from eastern Kansas into Oklahoma. This line is expected to continue tracking E/NE into the Illinois River Valley after 8am. Forecast soundings suggest the convection will be elevated by the time it arrives here: however, gusty winds and hail will be likely with the strongest cells. Based on 06z HRRR/RAP data, it appears the line will shift eastward to the I-55 corridor and weaken somewhat by late morning...before renewed convection fires along the leading edge/outflow by mid-afternoon. As has been seen by the past several model runs, the most significant severe weather risk will likely unfold east of the I-55 corridor this afternoon as the cells become surface-based and interact with a moderately unstable and highly sheared environment. While wind profiles will become more unidirectional after the warm front lifts into the southern Great Lakes, a very strong jet streak aloft will contribute to impressive speed shear. As a result, think initial storm mode will be supercellular...with a resulting large hail and tornado risk. The cells will rapidly grow upscale into a line as they push across the I-57 corridor...with a continued threat of damaging wind gusts and embedded tornadoes. Some of the tornadoes could potentially be strong, with the latest SPC outlook highlighting a 10% or greater chance for an EF-2 or stronger tornado along/southeast of a Champaign to Taylorville line. The convective line will then rapidly push into Indiana and exit the KILX CWA by early evening. ...Strong Winds Today... A Wind Advisory remains in effect for all of central Illinois this afternoon and for locations along/east of I-55 into the evening. Wind gusts have consistently been in the 25-35mph range since last evening and will remain at this magnitude through mid-morning when forecast soundings indicate the low-level inversion will break and higher momentum air from aloft will mix to the surface. Latest regional VAD wind profilers show the 850mb jet streak has increased to 65-70kt from the Ozarks northeastward into central Illinois. The 00z NAM shows this powerful jet translating northeastward today, and as the inversion erodes in the warm sector...very strong winds will reach the surface. Based on the expected location of the jet core, think wind gusts will be maximized along the I-57 corridor from mid-morning through mid- afternoon. HRRR has consistently shown gusts in the 45-50mph range across this area, but would not be surprised to see a few gusts perhaps as high as 60mph. Considered upgrading locations along/east of I-57 to a High Wind Warning, but opted instead to maintain the current Advisory and highlight peak wind gusts as high as 55mph. ...Flood Risk Across Southeast Illinois... The cold front will settle southward and stall across the Ohio River Valley tonight as it becomes parallel to the upper level flow. The boundary will remain quasi-stationary from tonight through Saturday night before a pattern change pushes it well south of the region by Sunday. Individual short-wave troughs interacting with the boundary in conjunction with the nocturnal low-level jet will lead to numerous rounds of showers and thunderstorms focused across the Ohio River Valley. While the GFS tends to keep the front locked in place and produces repeated rains over the same locations, the ECMWF indicates the boundary will waver north/south, resulting in rainfall more evenly distributed. Whichever solution ultimately verifies, consensus suggests an extreme rainfall event across the Ohio River Valley. Current WPC QPF forecast keeps the most extreme rainfall amounts mostly south of the KILX CWA closer to the Ohio River:however, 7-day amounts potentially greater than 5 inches come as far north as a Danville to Taylorville line. Storm total rainfall steadily decreases further N/NW, with 7-day accumulations of just 1-2 inches across the Illinois River Valley. Due to high confidence for excessive rainfall and flooding, a Flood Watch will remain in effect for locations along/south of I-70 from this afternoon through Sunday morning. Barnes && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1235 PM CDT Wed Apr 2 2025 Scattered showers and a few thunderstorms are in place across the vicinity of KSPI, KBMI, and KPIA with a general lull in thunderstorm activity. This area should migrate gradually eastward this afternoon and reinvigorate as afternoon destabilization takes place primarily east of the current activity. Expecting minimal chances for thunderstorms at KPIA after 19Z, while KSPI and KBMI continue to be active with thunderstorms until 22Z-23Z, and KDEC/KCMI until 23Z-24Z. Winds will be S-SW 20-30 kts with gusts 35-45 kts initially, except for KPIA and KBMI where shower activity and outflows have disrupted wind fields. Winds beginning to diminish and shift more westerly after thunderstorm activity exits, becoming SW 10-15 kts by 05Z. 37 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for Ilz029>031-036-037- 040>042-047>051. Wind Advisory until midnight CDT tonight for Ilz028-043>046- 052>057-061>063-066>068-071>073. Flood Watch through Sunday morning for Ilz029-063-066>068- 071>073. &&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 346 PM CDT Wed Apr 2 2025 ILZ027>031-036-037-040-041-047-049-050-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Scott-Morgan- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected the remainder of the afternoon. The greatest threat of any severe weather will be near and east of I-55. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered storms are expected again Friday into Saturday night. A few of these may strong to severe Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-051>053-031100- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon- Christian-Macon- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Scattered severe thunderstorms are expected this afternoon and evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain are expected through late week, most likely from Friday afternoon through Friday night. In addition, scattered thunderstorms are expected Friday night and Saturday. A few of the storms will be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed until around 6 to 8 pm this evening. Expected storm motion is toward the northeast around 60 mph. ILZ054>057-061>063-066>068-071>073-031100- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. Severe thunderstorms will move into the area this evening. rapidly move across east central Illinois this evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Several rounds of showers and thunderstorms will produce potentially over 5 inches of rain through Sunday morning. As a result, river flooding is likely to develop, and flooding of land based areas are also likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from around 5 to 10 pm this evening. Expected storm motion is toward the northeast around 60 mph. 37
In the hours before
Local storm report, Apr 2, 3:30 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
330 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail Springfield 39.80N 89.65W
04/02/2025 M2.00 Inch Sangamon IL Emergency Mngr
Egg size hail at 3100 block Piper rd.
&&Local storm report, Apr 2, 3:37 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
337 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM Non-Tstm Wnd Gst Lawrenceville Airport 38.76N 87.60W
04/02/2025 M52 MPH Lawrence IL ASOS
ASOS station KLWV Lawrenceville AP.
&&Local storm report, Apr 2, 3:39 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
339 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM Hail Mount Pulaski 40.01N 89.28W
04/02/2025 M1.25 Inch Logan IL Trained Spotter
Half dollar size hail in Mount Pulaski.
&&Local storm report, Apr 2, 3:47 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
347 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM Hail Kenney 40.10N 89.09W
04/02/2025 M1.00 Inch De Witt IL Emergency Mngr
Quarter size hail in Kenney.
&&Local storm report, Apr 2, 3:48 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
348 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM Hail Latham 39.97N 89.16W
04/02/2025 M2.00 Inch Logan IL Emergency Mngr
Egg size hail at 2000 Ave and highway 121 in
Latham.
&&Local storm report, Apr 2, 3:54 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
354 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM Tstm Wnd Dmg Elkhart 40.02N 89.48W
04/02/2025 Logan IL Broadcast Media
Large tree branch broken down in Elkhart by
high winds.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:43 PM CDT | River Flood Warning | ILX | Lawrence | 12 days |
| Apr 2, 9:06 AM CDT | Special Weather Statement | ILX | Schuyler | 24 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 27 min |
| Apr 2, 10:24 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 36 min |
| Apr 2, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 33 min |
| Apr 2, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon | 26 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 31 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 34 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | ILX | McLean | 28 min |
| Apr 2, 3:40 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 35 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt, Sangamon | 45 min |
| Apr 2, 3:57 PM CDT | Tornado Warning | ILX | McLean | 30 min |
| Apr 2, 4:05 PM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:23 PM CDT | Tornado Warning | ILX | Champaign | 23 min |
| Apr 2, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 51 min |
| Apr 2, 4:30 PM CDT | Tornado Warning | ILX | Macon | 23 min |
| Apr 2, 4:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt, Vermilion | 40 min |
| Apr 2, 4:51 PM CDT | Areal Flood Advisory | ILX | Sangamon | 2 hr |
| Apr 2, 4:58 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 3 hr |
| Apr 2, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 46 min |
| Apr 2, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
| Apr 2, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 41 min |
| Apr 2, 5:39 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 51 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 48 min |
| Apr 2, 6:09 PM CDT | Tornado Warning | ILX | Clay, Effingham | 36 min |
| Apr 2, 6:13 PM CDT | Tornado Warning | ILX | Effingham | 32 min |
| Apr 2, 6:24 PM CDT | Tornado Warning | ILX | Cumberland, Jasper | 31 min |
| Apr 2, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more | 48 min |
| Apr 2, 6:32 PM CDT | Tornado Warning | ILX | Jasper, Richland | 43 min |
| Apr 2, 6:45 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 35 min |
| Apr 2, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.